Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anxiety attacks...Could this be a side effect of

Posted by S. Suggs on December 1, 1999, at 12:52:04

In reply to Anxiety attacks...Could this be a side effect of , posted by Janice` on December 1, 1999, at 9:36:51

Janice, Any reason you are trying to come off Ativan now? New jobs are stressful and I'd suggest to wait until you have made the adjustment to your job and then taper off with your doc's approval. Anxiety can manifest itself as a symptom of depression, but if things were working well before, do not try to fix it.


S. Suggs




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:S. Suggs thread:16043